# SDR FDEA200908313192

- Difficulty date: August 31, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 58,090 hours, 12,149 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: ARB74021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21 EA FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSPECTION AT LT W LWR SKIN ACCESS DOOR CUTOUT BETWEEN STA  XORS=690 AND STA XORS=700.  REPAIR IAW EA 1-5710-133857 TITLE: "AD2007-07-04 - WINGS - LT LWR SKIN PLANK CUTOUT AT 536AB - REPAIR TO ACCESS DOOR ATTACHMENT BORES WITH CRACK INDICATIONS PSE 57.23.01 ALI"
